I stopped taking the pill in February and my period has hardly returned since. I have brown thick discharge instead, and it's about 40 days apart, when my period used to be of normal consistency and color and 30-35 days apart. I just had my yearly exam and they didn't notice anything weird, and they didn't really say anything about the lack of period action. Do I need a progesterone shot (are they even necessary when I'm not trying to have babies any time in the near future)? I'm definitely NOT pregnant. I've also lost nearly 20 pounds since getting off the pill (putting me at 110) and have been concerned that maybe I'm anemic. Anyway, They told me to ask here before making an appointment for nothing.
This is not typical to go 8 months without a normal menses after going off the birth control pill. Since you recently had a yearly exam, you should have been checked for anemia (typically we do a fingerstick for hemoglobin in the clinic). If your weight has dropped enough that your body fat is too low to have normal cycles, that could be a concern.
It is not a waste of time to make an appointment to discuss lack of menses and your concerns. Please call 650-3400 to set up a time with one of our women's health practitioners.